Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Bounded geodesics for the Atiyah-Hitchin metric


Author: Maciej P. Wojtkowski
Journal: Bull. Amer. Math. Soc. 18 (1988), 179-183
MSC (1985): Primary 58F05, 53C80
MathSciNet review: 929096
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. S. Manton, A remark on the scattering of BPS monopoles, Phys. Lett. B 110 (1982), 54; also in Monopoles in Quantum Field Theory, World Scientific, Singapore, 1981, pp. 87-94. MR 647883
  • 2. M. F. Atiyah and N. J. Hitchin, Low energy scattering of nonabelian monopoles, Phys. Lett. 107 (1985), 21; Philos. Trans. Roy. Soc. London A 315 (1985), 459; and to be published. MR 778313
  • 3. G. W. Gibbons and N. S. Manton, Classical and quantum dynamics of BPS monopoles, Nucl. Phys. B 274 (1986), 183-224. MR 850983
  • 4. V. I. Arnold, Small denominators and problems of stability of motions in classical and celestial mechanics, Uspekhi Mat. Nauk 18 (6), 91-192; English transl., Russian Math. Surv. 18 (6), 85-193; Chapter 1, §8. MR 170705

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F05, 53C80

Retrieve articles in all journals with MSC (1985): 58F05, 53C80


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15641-8